# SDR AALA20050462

- Difficulty date: July 1, 2005
- Submitted: July 29, 2005
- Operation: Air carrier
- Aircraft: N622AA
- Make and model: Boeing 757223
- Aircraft serial: 24580
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30656126
- Condition: Discharged
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO  LT NR 4 DOOR EMERGENCY SLIDE BOTTLE PRESSURE NOT IN GREEN ZONE.  REPLACED EMERGENCY SLIDE FOR LT NR 4 DOOR. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
